# SDR C8GA20090227

- Difficulty date: July 31, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX INSP, IT WAS NOTED THAT THE NR4 SPOILER, NR2 HINGE CUTOUT IS CRACKED.  STOP DRILLED CRACK, PERFORMED HFEC FOR CRACK CONTAINMENT.  FABRICATED DOUBLER REPAIR FROM 7075 T6 DIN 6.5" X 4.25" .071, FILLER FROM 7075 T6 DIM 3" X .75".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
